# SDR REXA2021100500777

- Difficulty date: August 6, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 28,741 hours, 19,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: SH6903706121
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSE SKIN @ F.S. 913-927 AT STR 27 HAS GOUGE. THE DAMAGE WAS REPAIRED IAW REO 670-53-00-290 REV. F.
